# SDR VNAA202407030008

- Difficulty date: June 24, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 18,886 hours, 16,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217211
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SILL AND DRAIN DISBONDED ON SILL BTW FS 280.00 TO FS295.  RH SILL WAS REPAIRED AND DRAIN WAS BONDED ON SILL BTW FS 280.00 TO FS295.00 PER CRJ/900 SRM 53-21-43-201-002-A01
